# SDR DALA2025032802319

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0878582) CORROSION ON FWD CARGO BAY THRESHOLD WEB. REMOVED AND REPLACED FWD CARGO THRESHOLD WEB IAW B737 51-40-02-0G AND COMPLYING WITH DWG 143A8330 REV. A.
